# SDR R61A201311061140

- Difficulty date: November 6, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 17,200 hours, 13,567 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Part number: 17014217001
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT NR 3 FLAP TRACK SUPPORT WING FITTING ATTACH HARDWARE CORRODED.  MX R & R LT NR 3 FLAP TRACK SUPPORT WING FITTING ATTACH HARDWARE IAW AMM 57-54-21, PN 170-14217-001, PIN.  ACFT REMAINS UNTIL HEAVY CHECK COMPLETION.
